1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Acute dystonic reaction due to diazepam.

Acute dystonic reaction due to diazepam.

  1. Bajeda
    Hooker, EA., & Danzi, DF. (1988). Acute dystonic reaction due to diazepam. J Emerg Med, 6: 491-493.

    Two cases of acute dystonic reactions associated with diazepam ingestion are reported. This report is a brief review of drug-induced extra-pyramidal syndromes, and a mechanism for diazepam-induced dystonic reactions is proposed. Intravenous diphenhydramine was successful in treating both patients.